MAUDE Adverse Event Report: ARTHREX, INC. Ø10X 30MM BC IF SCRW, VENTED; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. Ø10X 30MM BC IF SCRW, VENTED; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number Ø10X 30MM BC IF SCRW, VENTED
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 06/13/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during an anterior cruciate ligament (acl) surgery using standard technique tightrope in femur and screw in the tibia with graft diameter was 9.5 mm after compression, the screw broke during fixation.50% of the screw remains inside the tibial tunnel.It was not retrieved from patient.A second fixation of the graft done with swivelock 5.5 mm.The tibial tunnel was done 9.5 mm.A 10 mm tapping was done and graft passed successfully.A fast thread screw size 10x30 was opened and screwdriver ar-1996cd was used for the procedure.The purchasing of the screw to the screw driver was not complete.It was not necessary to switch the surgical technique or do a second surgery.Update 17-jun-2022 additional information received: the screwdriver goes through the screw only halfway.It should go more inside the screw to fit completely.

Brand Name
Ø10X 30MM BC IF SCRW, VENTED
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key14914720
Report Number1220246-2022-05167
Device Sequence Number1990021
Product Code MAI
UDI-Device Identifier00888867277670
UDI-Public00888867277670
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K180662
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model NumberØ10X 30MM BC IF SCRW, VENTED
Device Catalogue NumberAR-4030C-10
Device Lot Number14243892
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2022
Initial Report FDA Received Date07/05/2022
Date Device Manufactured10/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown